MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-ZA, CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-ZA, CE
Model Number TH104
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the event description when trying to use camera head can't see image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: complaint not verified - the camera was tested over multiple days, but no image issues were detected.Ksus goleta service incoming was unable to duplicate the customer's issue.Ksus goleta process engineering tested the camera for over a week without issue.A visual inspection was unable to identify any issues.Functional testing included several overnight burn-in sessions.The camera was tested for over a week and it never failed to produce a quality image consistent with other known working th104 camera heads.Unable to duplicate the customer's reported complaint.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE1 S,H3-ZA, CE
Common Device Name
ASM,HEAD,IMAGE1 S,H3-ZA, CE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22472984
Report Number2027009-2025-01204
Device Sequence Number4234635
Product Code FET
UDI-Device Identifier04048551333969
UDI-Public04048551333969
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH104
Device Catalogue NumberTH104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown